Headaches are bad enough to not take, but the product works, and works good, no complaints about Viagra and its ability to work, its the side affect, the headache sucks.
Do not swallow but try to dissolve under the tongue (without liquids). Do not eat anything else an hour before and about half an hour after taking Viagra. Then it works even faster and at lower dose (try half of it). Lower dose may help.
It is unfortunate but there is nothing that will help with the headaches. Perhaps you could try using a lower dose (I'm assuming you are on the higher dosage).
My Dr advised me not to eat too much fatty foods especially animal fat.Try avoid taking alcohol and make sure you drink plent of water before and after to avoid dehydration.there is no medication for this side effect,i know the headeche is horrible.I could not stand it when started taking it.
- Viagra Information for Consumers
- Viagra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viagra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.